Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A continuous function with no unilateral derivatives


Author: Anthony P. Morse
Journal: Trans. Amer. Math. Soc. 44 (1938), 496-507
MSC: Primary 26A27
DOI: https://doi.org/10.1090/S0002-9947-1938-1501978-2
MathSciNet review: 1501978
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26A27

Retrieve articles in all journals with MSC: 26A27


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1938-1501978-2
Article copyright: © Copyright 1938 American Mathematical Society